# SDR HNAA0400063

- Difficulty date: July 7, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 40,557 hours, 45,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 85320980105
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV ADAPTER IS CORRODED.  REPLACED LAV ADAPTER MOUNTING FLANGE.
